Zur Mahlerschen Vermutung über S-Zahlen.

B. Volkmann; F. Kasch

Mathematische Annalen (1958)

  • Volume: 136, page 442-453
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Volkmann, B., and Kasch, F.. "Zur Mahlerschen Vermutung über S-Zahlen.." Mathematische Annalen 136 (1958): 442-453. <http://eudml.org/doc/160663>.

author = {Volkmann, B., Kasch, F.},
journal = {Mathematische Annalen},
keywords = {Mahler conjecture; S-numbers},
pages = {442-453},
title = {Zur Mahlerschen Vermutung über S-Zahlen.},
url = {http://eudml.org/doc/160663},
volume = {136},
year = {1958},

AU - Volkmann, B.
AU - Kasch, F.
TI - Zur Mahlerschen Vermutung über S-Zahlen.
JO - Mathematische Annalen
PY - 1958
VL - 136
SP - 442
EP - 453
KW - Mahler conjecture; S-numbers
UR - http://eudml.org/doc/160663
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.